# SDR HEEA0011861

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Defective
- Location: Cockpit Alt
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CALIBRATE UNIT.  UNIT DOES NOT HOLD CALIBRATION.  NOTE:  THIS IS THE 4TH TIME THIS UNIT HAS BEEN TO VENDOR FOR THE SAME COMPLAINT.  REFERENCE RO#976965 AND RO#977921.
